# SDR SWAA2014090231473

- Difficulty date: July 8, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 23,710 hours, 10,270 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB CRACKED AT STAB STATION 92.7, LOWER END OF THE 2ND FROM FWD VERTICAL STIFFENER.  REPAIRED RIB ASSEMBLY IAW SRM.
